Academic Journals Database
Disseminating quality controlled scientific knowledge

Expansion by eigenvectors in case of simple eigenvalues of singular differential operator

ADD TO MY LIST
 
Author(s): O. V. Makhnei | R. M. Tatsii

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 1;
Start page: 94;
Date: 2011;
Original page

ABSTRACT
The asymptotic formulas with large values of parameter for solutions of singular differential equation allow us to estimate Green's function of the boundary-value problem. With the help of this estimation the expansion of singular dierential operator by eigenvectors in the case of simple eigenvalues is constructed.
Why do you need a reservation system?      Affiliate Program